# SDR USAA2010051090937

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 87,899 hours, 32,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280057
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - DELAMINATION ON LEFT INBOARD AFT FLAP AT AF STA 78.3 UPPER & LOWER SURFACES.  REPAIRED LEFT INBOARD AFT FLAP AT AF STA 78.3 UPPER & LOWER SURFACES IAW B757 SRM 51-70-04.
